# SDR SWAA2023081575981

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR FWD GIRT BAR FITTING BS 312 LBL 54 WL 208.<[01] UPDATED MEASUREMENT TABLE STEP 14;[02] FWD ENTRY DOOR AFT GIRT BAR FITTING BS 312 LBL 54 WL 208 REPLACED DUE T0 NO LIMITS FOUND ON SRM AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG 141A5220 VERIFIED ALL STEPS COMPLETED;[03] VERIFIED CORRECTIVE ACTION STEP 2. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
